# SDR 4RPA201307010001

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N9450C
- Make and model: Piper PA-34-200T
- Aircraft time: 5,442 hours
- Engine: Cont IO360*
- Engine time: 1,374 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6395082
- Condition: Failed
- Location: Engine Fuel
- Part time: 1,374 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FUEL FLOW DROPPED FROM 25 GALLONS AN HOUR AT TOP OF CLIMB TO 7 GALLONS AN HOUR AT ALL POWER SETTINGS.  ELECTRIC FUEL PUMP SWITCH ALSO FAILED.  PILOT USED ENGINE PRIMER BUTTON TO KEEP ENGINE RUNNING.  USE OF PRIMER BUTTON INCREASED FUEL FLOW TO 25 GALLONS AN HOUR.  ALL OTHER ENGINE ENGINE INDICATIONS WERE NORMAL.
